# SDR DXTA200702160

- Difficulty date: April 28, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N632QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605132
- Aircraft time: 6,318 hours, 4,958 cycles
- Engine: Pwa PW545A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unknown
- Condition: Warning Light
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF THE RED GEAR UNLOCK LIGHT REMAINED ILLUMINATED. CYCLED THE GEAR DOWN, LIGHT EXTINGUISHED.  [SUP 05-03-07]  FOUND NOSE GEAR NOT SEATING IN UPLOCK. JACKED AIRCRAFT AND PERFORMED NOSE GEAR STRUT SERVICING PROCEDURE IAW CE560XL MM 12-14-00. PERFORMED SEVERAL GEAR SWINGS, AND LANDING GEAR AND GEAR INDICATION OPS CHECK NORMAL. NO DEFECTS NOTED.
